# SDR 97ZZZX923

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 369H01123
- Condition: Cracked
- Location: Xmsn Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED THIS IS NOT AN UNCOMMON PROBLEM.  THIS PANEL IS ATTACHED TO THE AFT BOTTOM OF THE TRANSMISSION SUPPORT STRUCTURE AND ALSO ATTACHES TO THE REAR DOOR FRAME AS IT COMES UP TO THE TRANS SUPPORT.  IT WAS FOUND CRACKED BETWEEN 3 RIVET HOLES WHERE IT ATTACHES TO THE SUPPORT.  THE SUPPORT IS STAINLESS STEEL AND THE PANEL IS ALUMINUM AND THE ATTACHING RIVETS ARE DASH 5 MODELS.  I BELIEVE THE ACT OF INSTALLING THESE HARD RIVETS AIDS IN THE FAILURE OF THESE PANELS.
